Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On Hecke's functional equation


Authors: K. Chandrasekharan and Raghavan Narasimhan
Journal: Bull. Amer. Math. Soc. 67 (1961), 182-185
MathSciNet review: 0123543
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bochner, Some properties of modular relations, Ann. of Math. (2) 53 (1951), 332–363. MR 0047719
  • 2. G. H. Hardy, A further note on Ramanujan's arithmetical function r(n), Proc. Cambridge Philos. Soc. vol. 34 (1938) pp. 309-315.
  • 3. A. E. Ingham, On two classical lattice point problems, Proc. Cambridge Philos. Soc. 36 (1940), 131–138. MR 0003012
  • 4. A. E. Ingham, On two conjectures in the theory of numbers, Amer. J. Math. 64 (1942), 313–319. MR 0006202
  • 5. W. B. Pennington, On the order of magnitude of Ramanujan’s arithmetical function 𝜏(𝑛), Proc. Cambridge Philos. Soc. 47 (1951), 668–678. MR 0043126
  • 6. J. R. Wilton, A note on Ramanujan's arithmetical function r(n), Proc. Cambridge Philos. Soc. vol. 25 (1929) pp. 121-129.
  • 7. A. Zygmund, On trigonometric integrals, Ann. of Math. (2) 48 (1947), 393–440. MR 0021612


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10560-0